Fluctuating periodic solutions and moment boundedness of a stochastic model for the bone remodeling process

S. Jerez, S. Díaz-Infante, B. Chen

Research output: Contribution to journalArticle

5 Scopus citations
Original languageAmerican English
Pages (from-to)153-164
Number of pages12
JournalMathematical Biosciences
DOIs
StatePublished - 1 May 2018

Fingerprint Dive into the research topics of 'Fluctuating periodic solutions and moment boundedness of a stochastic model for the bone remodeling process'. Together they form a unique fingerprint.

  • Cite this